I have a patient that is new to my community, and I am wondering if his meds are making him more difficult to care for? - AgingCare.com

I have a patient that is new to my community, and I am wondering if his meds are making him more difficult to care for?

Follow
Share

I have a patient that is new to my community. he has dementia and is difficult to care for. He thinks we are trying to kill him, hallucinates (he thought he saw a cat and wanted to pet it and fell off his chair) he cries asking "why me" he is on seroquel and don't know if taking him off this drug will help or make the behavior worse. Any suggestions?

This question has been closed for answers. Ask a New Question.
1

Answer

Show:
He needs to see a doctor. It's definitely possible that his medications are contributing to his distress. His move may have contributed, as well. However, he has dementia and needs to be established with a doctor anyway. I hope you can help him.
Take care,
Carol
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions